YOUNG MAN CLAIMS PROPECIA SHRUNK HIS GENITALS
Propecia is blamed for shrinking the genitals of a young Michigan resident who took the medication for male patterned baldness. In October 2012, Garner, (not his real name) spoke out against the drug Propecia in a newspaper interview claiming he started taking Propecia at the age of 21 and within two months developed testicular pain and sexual dysfunction. In addition, Garner observed that his genitals were shrinking and he was losing tactile sensation. Garner claims he suffers from post-finasteride syndrome (PFS), a condition associated with the use of finasteride the main ingredient of Propecia. There is no known cure for PFS.
2012 brought an increase in litigation against Merck & Co. the manufacturer of Propecia by men claiming that they had suffered irreversible sexual side effects and impotency. A medical study published in the Journal of Sexual Medicine found that sexual dysfunction persisted months and years following the cessation of treatment with the medication Propecia. This study included 54 men who experienced sexual problems at least three months after stopping Propecia. The researchers found that over 90 percent of them had sexual problems severe enough to be considered to have sexual dysfunction. Dr. Michael Irwig of George Washington University, the author of the study, reported that the men interviewed in the study reported problems which included erectile dysfunction, low libido, difficulty achieving an orgasm, and shrunken and painful genitals.
Claims against Merck have been based on Merck’s failure to warn users of Propecia of the serious and potentially irreversible side effects of erectile and sexual dysfunction. These injured men want Merck to take responsibility and fairly compensate them for their irreversible life altering injuries.
Oracle Law Group has experienced personal injury lawyers that can help you or your family member bring a product liability claim with over 28 years of experience in representing people injured from unsafe products. If you or a loved one has experienced erectile dysfunction after taking Propecia, please contact one of our experienced dangerous drug attorneys. Our trained product liability attorneys can help you or your loved one recover fair compensation. Call today for a free consultation.